# SDR USAA2014022500001

- Difficulty date: February 24, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 19,006 hours, 6,096 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: C13043BA04
- Part serial: C13043030098
- Condition: Defective
- Location: Autothrust Sys
- Part time: 18,783 hours, 7,682 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

THROTTLE RUN AWAY WHEN AUTO PILOT 1 ENGAGED ON SHORT FINAL.  REPLACED FMGC 2 IAW AMM 22-83-34-400-001-C.  PERFORMED SATISFACTORY CAT LAND CHECK IAW JC 26T00022001.  A SECOND EVENT OCCURRED FEB 26 WITH AUTO FLT AUTO THRUST OFF, ECAM INTERMITTENT.  HISTORY HAS SHOWN FAULT OCCURS WITH NR 1 AUTOPILOT ENGAGED.  PERFORMED OPERATIONS TEST OF THE ENG AUTO THRUST SYS ISOLATED IN ACFT INTEGRATED DATA SYS, IAW AMM 22-30-00-710-003-A, TESTED OK.  REPLACED FMGC 1 IAW TSM 22-31-00-810-805-A, TSM 22-31-00-810-813-A  & AMM 22-83-34-400-001-A.
